# SDR E07A201802140016

- Difficulty date: February 12, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N368AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500341
- Aircraft time: 1,361 hours, 938 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Damaged
- Location: Starter Gen
- Part time: 560 hours, 403 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

ENROUTE, CREW RECEIVED A NR 2 GENERATOR OFFLINE, WITH VIBRATION.  ENGINE THROTTLED BACK TO IDLE.  VIBRATION STILL PRESENT.  CREW PERFORMED PRECAUTIONARY ENGINE SHUTDOWN IAW QUICK REFERENCE HANDBOOK AND DIVERTED. RT STARTER FOUND WITH BEARING DAMAGE.
